# SDR 7AHR201406302633

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 168
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD E & E BAY APPROXIMATELY FS 168, STGR 30.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR IAW SRM 51-30-2, 53-02, FIG 18 & 51-30-0.
